# SDR DALA2017072705790

- Difficulty date: July 25, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 59,145 hours, 24,985 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 812-815
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD SEAT TRACK BS 812 - 815 CORRODED.  REMOVED AND REPLACED THE MAIN CABIN SEAT TRACK IAW SRM 51-40-02, AND DWG 143N5116, REV-.
